# SDR DALA2024052705531

- Difficulty date: May 22, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 947-967 Rbl50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, INTERCOSTAL STA 947-967 RBL 50 WL 208 EXISTING MIS-DRILLED FASTENER HOLE. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL AND ANGLE CLIPS DAMAGED AT STA 947-967 REBL 50 WL 208 PER B737-800 SRM 51-40-02-0G AND DWG 147A5650 REV. A J. (LP 0361352)
